# SDR A6WA201240095

- Difficulty date: December 8, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT BULKHEAD RT SIDE CHAFED IN 2 PLACES FROM GALLEY COMPARTMENT DOOR.  REPAIRED DAMAGE AT FS 280, AFT BULKHEAD RT SIDE IAW REO 601R-53-11-1727, REV E.
